# SDR AALA201912249016

- Difficulty date: December 20, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 42,227 hours, 20,247 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Plug
- Condition: Defective
- Location: Eec
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF DURING STABILIZING ENGINES AT 1.05 EPR NR 2 ENGINE SLOWTO RESPOND 6-8 SECONDS SLOWER THAN ENGINE NR 1. SUPPLEMENTAL REPORT: REPLACED EEC DATA PLUG WITH CORRECT RATING PER EA 300711 AND TASK CARD 26P32072022. (CLOSED)
